RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 99(141), Number 4, Pages 559–581 (Mi msb2775)  

This article is cited in 8 scientific papers (total in 8 papers)

Generalized uniserial rings

V. V. Kirichenko


Abstract: A description is given of two-sided Noetherian rings over which all finitely generated modules are semichained.
Bibliography: 29 titles.

Full text: PDF file (2632 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 28:4, 501–520

Bibliographic databases:

UDC: 519.49
MSC: Primary 16A46, 16A48, 16A64; Secondary 16A18, 16A32, 16A50
Received: 27.02.1975 and 04.12.1975

Citation: V. V. Kirichenko, “Generalized uniserial rings”, Mat. Sb. (N.S.), 99(141):4 (1976), 559–581; Math. USSR-Sb., 28:4 (1976), 501–520

Citation in format AMSBIB
\Bibitem{Kir76}
\by V.~V.~Kirichenko
\paper Generalized uniserial rings
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 99(141)
\issue 4
\pages 559--581
\mathnet{http://mi.mathnet.ru/msb2775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407083}
\zmath{https://zbmath.org/?q=an:0328.16022}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 4
\pages 501--520
\crossref{https://doi.org/10.1070/SM1976v028n04ABEH001666}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EQ33200005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2775
  • http://mi.mathnet.ru/eng/msb/v141/i4/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kirichenko V., Bernik O., “Semi-Perfect Rings of the Distributive-Module Rings”, no. 3, 1988, 14–17  mathscinet  isi
    2. Puninski G., “Pure-Injective Modules Over Right Noetherian Serial Rings”, Commun. Algebr., 23:4 (1995), 1579–1591  crossref  mathscinet  zmath  isi
    3. A. A. Tuganbaev, “Direct sums of distributive modules”, Sb. Math., 187:12 (1996), 1869–1887  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. I. Generalov, “Krull dimension of the module category over right noetherian serial rings”, J. Math. Sci. (New York), 95:2 (1999), 2088–2095  mathnet  crossref  mathscinet  zmath
    5. V. V. Kirichenko, Yu. V. Yaremenko, “On Semiperfect Semidistributive Rings”, Math. Notes, 69:1 (2001), 134–137  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Dokuchaev M.A., Kirichenko V.V., Novikov B.V., Petravchuk A.P., “On Incidence Modulo Ideal Rings”, J. Algebra. Appl., 6:4 (2007), 553–586  crossref  mathscinet  zmath  isi
    7. M. A. Dokuchaev, N. M. Gubareni, V. V. Kirichenko, “Semiperfect ipri-rings and right Bézout rings”, Ukr Math J, 2010  crossref
    8. Vladimir Kirichenko, Makar Plakhotnyk, “Serial rings and their generalizations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 1, 3–27  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:326
    Full text:90
    References:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020